A property of certain analytic functions
Bull. Korean Math. Soc. 1995 Vol. 32, No. 2, 201-204
Shigeyoshi Owa and Jin Sook Kang
Kinki University and Pusan National University
Abstract : The object of the present paper is to derive an improvement of the result for analytic functions in the open unit disk which was proved by M. Nunokawa (Proc. Japan Acad. 68(1992), 152-153).
Keywords : Carath\'eodory function
MSC numbers : 30C45
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd